# SDR AALA2009020900031

- Difficulty date: February 3, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 29,010 hours, 11,686 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISDRILLED AT AFT PRESSURE BULKHEAD THIRD FASTENER INBOARD AT THREE O’CLOCK POSITION.  REPAIRED DAMAGED AREA OF BULKHEAD IN ACCORDANCE WITH ESO 61000 DATED 29 JAN 2009.
